RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 1, Pages 227–238 (Mi izv2907)  

This article is cited in 1 scientific paper (total in 1 paper)

The representation of numbers by certain quadratic forms in connection with the theory of elliptic curves

A. N. Andrianov


Full text: PDF file (951 kB)

Bibliographic databases:
UDC: 511.46
Received: 16.01.1964

Citation: A. N. Andrianov, “The representation of numbers by certain quadratic forms in connection with the theory of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 29:1 (1965), 227–238

Citation in format AMSBIB
\Bibitem{And65}
\by A.~N.~Andrianov
\paper The representation of numbers by certain quadratic forms in connection with the theory of elliptic curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 1
\pages 227--238
\mathnet{http://mi.mathnet.ru/izv2907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=179125}
\zmath{https://zbmath.org/?q=an:0166.05403}


Linking options:
  • http://mi.mathnet.ru/eng/izv2907
  • http://mi.mathnet.ru/eng/izv/v29/i1/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 207:6 (2015), 803–807  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:271
    Full text:114
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020